# SDR SIMA201105406

- Difficulty date: February 19, 2011
- Submitted: March 3, 2011
- Operation: Air carrier
- Aircraft: N812AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145531
- Aircraft time: 22,509 hours, 19,916 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 14522557618
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND SHEAR CLIP AT FRAME 73, BETWEEN STRINGER 9 AND 10 RIGHT CRACKED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED SHEAR CLIP AT FRAME 73 BETWEEN STR'S 9 AND 10R IAW EMB SRM 51-40-02.  THE AIRCRAFT WAS RETURNED TO SERVICE.
